# SDR YENA20150828401

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 24,945 hours, 15,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD FUSELAGE INTERNAL SHEAR TIE HAS CORROSION AT FRAME 16, STRINGERS 27-28R.  R & R THE SHEAR TIE AND TOPCOATED RIVETS IAW SRM 53-10-04.
